Alert archive / South Carolina / Severe Thunderstorm Warnings in 2007
Severe Thunderstorm Warning 14, NWS Charleston, SC
NWS Charleston, SC issued this severe thunderstorm warning at Apr 3, 2007, 4:30 PM EDT for Colleton County, South Carolina. It was in force for 30 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 3, 2007, 4:30 PM EDT (20:30 UTC)
- Expired
- Apr 3, 2007, 5:00 PM EDT
- In force
- 30 min
- Issued by
- NWS Charleston, SC
- Area
- Counties, with a storm outline in the text
County Colleton County, SC
The radar
The Charleston,SC radar (KCLX), 55 km from the middle of the area, began a volume at 20:32 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 3, 4:35 PM EDT | HAIL 0.75 | 1 W Cottageville, SC | REPORT IS FROM ROUTE 651 JUST OUTSIDE OF COTTAGEVILLE. |
| Apr 3, 4:37 PM EDT | HAIL 0.5 | Cottageville, SC | MARBLE HAIL UP TO THE SIZE OF A DIME SIZE REPORTED NEAR COTTAGEVILLE. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Charleston AFB, SC (KCHS), launched 12:00Z, 8.5 hours before the alert went out and 52 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1043 J/kg
- Mixed-layer CIN
- -29 J/kg
- Mixed-layer LCL
- 880 m above ground
- 0-6 km bulk shear
- 34 kt
- 0-1 km storm-relative helicity
- 65 m²/s²
- 0-3 km storm-relative helicity
- 0 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.2
The text
As transmitted, in the capitals the NWS used until 2016.
000 WUUS52 KCHS 032030 SVRCHS SCC029-032115- /O.NEW.KCHS.SV.W.0014.070403T2030Z-070403T2115Z/ BULLETIN - IMMEDIATE BROADCAST REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE CHARLESTON SC 430 PM EDT TUE APR 3 2007 THE NATIONAL WEATHER SERVICE IN CHARLESTON HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... COLLETON COUNTY IN SOUTHEAST SOUTH CAROLINA... * UNTIL 515 PM EDT * AT 427 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR ROUND O...OR ABOUT 9 MILES EAST OF WALTERBORO...MOVING NORTH AT 10 MPH. * SOME LOCATIONS IN OR NEAR THE PATH OF THE STORM INCLUDE... ROUND O...COTTAGEVILLE... CANADYS... ADDITIONAL DANGEROUS THUNDERSTORMS MAY DEVELOP AND AFFECT OTHER COMMUNITIES IN THE WARNED AREA. TO REPORT SEVERE WEATHER ONLY...PLEASE CONTACT THE NATIONAL WEATHER SERVICE IN CHARLESTON TOLL FREE AT 1-888-383-2024. LAT...LON 3290 8066 3283 8043 3303 8040 3306 8064 $$ 33
2 follow-up statements
000 WWUS52 KCHS 032041 SVSCHS SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE CHARLESTON SC 440 PM EDT TUE APR 3 2007 SCC029-032115- /O.CON.KCHS.SV.W.0014.000000T0000Z-070403T2115Z/ COLLETON SC- 440 PM EDT TUE APR 3 2007 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 515 PM EDT FOR COLLETON COUNTY... AT 436 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR COTTAGEVILLE...OR ABOUT 11 MILES EAST OF WALTERBORO...MOVING EAST AT 15 MPH. SOME LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...CANADYS... COTTAGEVILLE AND ROUND O. A RECENT REPORT FROM NEAR COTTAGEVILLE HAD DIME SIZED HAIL AND WIND GUSTS ESTIMATED NEAR 30 MPH. REPORT ANY SEVERE WEATHER OR STORM RELATED DAMAGE TO LOCAL EMERGENCY MANAGEMENT OR LAW ENFORCEMENT OFFICIALS AND ASK THEM TO IMMEDIATELY RELAY THE REPORT TO THE NATIONAL WEATHER SERVICE OFFICE IN CHARLESTON. IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. TO REPORT SEVERE WEATHER ONLY...PLEASE CONTACT THE NATIONAL WEATHER SERVICE IN CHARLESTON TOLL FREE AT 1-888-383-2024 OR EMAIL YOUR REPORTS TO CHS.SKYWARN@NOAA.GOV. LAT...LON 3290 8066 3283 8043 3303 8040 3306 8064 $$ 33
000 WWUS52 KCHS 032100 SVSCHS SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE CHARLESTON SC 459 PM EDT TUE APR 3 2007 SCC029-032109- /O.CAN.KCHS.SV.W.0014.000000T0000Z-070403T2115Z/ COLLETON SC- 459 PM EDT TUE APR 3 2007 ...THE SEVERE THUNDERSTORM WARNING FOR COLLETON COUNTY HAS BEEN CANCELLED... AT 456 PM EDT...RADAR INDICATED THAT THE SEVERE THUNDERSTORM THAT PROMPTED THE WARNING HAD MOVED OUT OF THE WARNED AREA...THUS THE SEVERE THUNDERSTORM WARNING HAS BEEN CANCELED. DIME SIZE HAIL WAS REPORTED NEAR COTTAGEVILLE WITH A STORM EARLIER...AND IF YOU OBSERVED ANY SEVERE WEATHER...PLEASE REPORT THE SEVERE WEATHER OR STORM RELATED DAMAGE TO LOCAL EMERGENCY MANAGEMENT OR LAW ENFORCEMENT OFFICIALS AND ASK THEM TO IMMEDIATELY RELAY THE REPORT TO THE NATIONAL WEATHER SERVICE OFFICE IN CHARLESTON. OR TO REPORT SEVERE WEATHER ONLY...PLEASE CONTACT THE NATIONAL WEATHER SERVICE IN CHARLESTON TOLL FREE AT 1-888-383-2024 OR EMAIL YOUR REPORTS TO CHS.SKYWARN@NOAA.GOV. LAT...LON 3290 8066 3283 8043 3303 8040 3306 8064 $$ 33
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Charleston, SC wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 3, 3:45 PM EDT, 45 minutes earlier.
Area forecast discussion, Apr 3, 3:45 PM EDT, 45 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE CHARLESTON SC 345 PM EDT TUE APR 3 2007 .SHORT TERM /TONIGHT THROUGH WEDNESDAY NIGHT/...HIGH PRES CENTERED N OF THE BAHAMAS IS CONTINUING TO XTND NWWD OVR THE AREA TDA AND WILL DO SO THROUGH TNGT. EVEN WITHIN THE WRN EXTENT OF THIS HIGH... DEEPENING MOISTURE AND INCRG INSTABILITY AHEAD OF A STRONG CDFNT OVR THE CENTRAL CONUS IS MAKING FOR SCATTERED CONVECTION OVR THE CWFA TDA. SHWRS AND A FEW TSTMS HAVE POPPED UP ON KCLX RADAR...MEANING THAT THEY WERE ABLE TO OVERCOME A NEARLY 6 DEGREE C CAP AND MAKE USE OF NEARLY 2000 J/KG CAPE AND -6 LI. HOWEVER...RATHER ISOLD COVERAGE SEEMS TO JUSTIFY THE SLIGHT/LOW CHC POPS THROUGH THE REST OF TDA AND INTO TNGT. BOUNDARY INTERACTIONS AND THE SEABREEZE ARE ALSO HELPING STORMS SUSTAIN THEMSELVES BUT STORM DURATIONS ARE RATHER LIMITED. FOR TNGT...ALTHOUGH THE DAYTIME HEATING WILL BE LOST...DYNAMICS WILL BE INCRG WITH A 50 KT LLVL JET AND 100 KT UPR LVL JET MOVG INTO THE AREA TNGT AND LASTING THROUGH TMRW MRNG AS A PRE-FRONTAL SFC TROF APCHS. EVEN SO...COVERAGE IS XPCTD TO BE QUITE LOW OVRNGT SO WILL CONTINUE TO ADVERTISE ONLY SLGT CHC POPS. WITH THE RETURN OF HEATING TO THE ALREADY IMPRESSIVE DYNAMICS TMRW...STORMS WILL HAVE A BETTER CHANCE OF FORMING AND POSSIBLY BECOMING STRONG TO SEVERE. OF NOTE IS A COLD POOL N OF THE CWFA...IN NC AND JUST INCHING INTO SC...WHICH MAY MOVE S AND INTERACT WITH THE CDFNT MOVG IN FROM THE W. IN ADDITION...CAPES WILL STILL BE IN THE 1500-2000 J/KG RANGE WITH DEWPTS IN THE LOW-MID 60S AND GOOD JETTING PLUS XPCTD SEABREEZE DEVELOPMENT. COVERAGE IS STILL XPCTD TO BE LACKING...SO ATTM WILL PUSH POPS INTO THE LOW CHC CATEGORY. NO POPS XPCTD FOR TMRW NIGHT AS FRONT PUSHES OFFSHORE AND MUCH DRIER AIR AND NWLY FLOW MOVES INTO THE AREA. TEMPS WILL CONTINUE TO BE WARM THROUGH TMRW...PARTICULARLY WITH DEWPTS HOLDING IN THE LOW-MID 60S THROUGH TMRW AHEAD OF THE FNT. LOWS TNGT WILL FALL TO THE MID AND UPR 60S WHILE MAX TEMPS TMRW RISE INTO THE LOW AND MID 80S. AS THE CDFNT PUSHES THROUGH THE CWFA TMRW...WITH FROPA XPCTD ARND 00Z...CAA WILL BEGIN IN EARNEST TMRW NIGHT AND FORCE LOW TEMPS THU MRNG IN THE MID 40S. && .LONG TERM /THURSDAY THROUGH TUESDAY/...A BIG PATTERN CHANGE IS IN STORE FOR THE FORECAST AREA DURING THE EXTENDED PERIOD...WITH MEDIUM RANGE OPERATIONAL AND ENSEMBLE GUIDANCE IN REMARKABLY GOOD AGREEMENT THIS AFTERNOON. LARGE SCALE UPPER RIDGING WHICH HAS BEEN RESPONSIBLE FOR THE UNSEASONABLY WARM WEATHER AS OF LATE...WILL BREAK DOWN BY THE END OF THE WORK WEEK...WITH LONGWAVE UPPER TROUGHING THEN TAKING HOLD OF THE EASTERN HALF OF THE CONUS THROUGH EARLY NEXT WEEK. AT THE SURFACE...HIGH PRESSURE WILL CONTINUE TO BUILD IN BEHIND THE DEPARTING COLD FRONT THURSDAY...AND WILL REMAIN IN FIRM CONTROL OF THE AREAS WEATHER THROUGH EARLY NEXT WEEK. THEREFORE WILL KEEP THE FORECAST RAIN FREE THROUGH THE EXTENDED PERIOD. TEMPERATURES ARE EXPECTED TO RUN BELOW CLIMO THROUGH THE PERIOD...WITH HIGHS 10 TO 15 DEGREES BELOW NORMAL SAT AND SUN. FROST/FREEZE CONDITIONS APPEAR TO BE A PRETTY GOOD BET BOTH SAT NIGHT AND SUN NIGHT...AND WILL HIGHLIGHT THIS IN THE HWO. && .AVIATION /18Z-18Z/...CONVECTIVE CAP WAS SUFFICIENTLY BROKEN THIS AFTN WITH SCATTERED SHWRS/TSTMS BREAKING OUT ACROSS THE SC/GA COASTAL PLAINS. A FEW SHWRS CAME OVER KCHS...INCLUDING A REPORT OF TCU...BUT NO LIGHTNING STRIKES. MOST OF THE SHWRS WERE WITHIN THE 5-10NM DONUT AN HOUR BEFORE THE 18Z ISSUANCE TIME SO KEPT THE VC IDEA GOING WITH VCSH THROUGH 19Z THEN SHIFTED TO VCTS AT 20Z TO ACCOUNT FOR BETTER DAYTIME HEATING AND ANTICIPATED CONVECTION. DID NOT FEEL COMFORTABLE ACTUALLY PINNING DOWN TS DUE TO SCATTERED TSTM NATURE SO LEFT IT OUT AND WILL CONTINUE TO MONITOR RADAR TRENDS THROUGH THE REST OF THE DAYLIGHT HOURS. AFTER DARK...A RATHER POTENT CDFNT WILL APPROACH FROM THE NW WHICH LOOKS TO PUSH THROUGH THE AREA LATE DAY WED. ALONG WITH THE CONTINUED LOWER CLOUD DECKS LATE TNGT INTO TMRW...A SMALL CHC OF SHWRS/TSTMS MAY OCCUR ALONG A PRE-FRONTAL TROUGH. CONFIDENCE REMAINS LOW ON THIS SCENARIO SO HAVE NOT INCLUDED PRECIP MENTION BUT SHOULD THE MODELS CONVERGE ON A BETTER SOLUTION...THEN LATER TAFS MAY HAVE PRECIPITATION INCLUDED TMRW. IN ADDITION TO PRECIP CONCERNS...LOW LEVEL JETTING AHEAD OF THE FNT WILL PUT WINDS IN THE 25-35 KT RANGE AT ARND 2K FT AGL. WITH WINDS XPCTD TO DECOUPLE LATE TNGT...LLWS CRITERIA IS EXPECTED TO BE MET AROUND SUNRISE TMRW MRNG SO HAVE INCLUDED LLWS AT BOTH TERMINALS. && .MARINE...WITH HIGH PRES REMAINING OVR THE WATERS THROUGH MIDDAY TMRW AHEAD OF AN APCHG CDFNT...CONDS WILL REMAIN RATHER BENIGN. WINDS MAY PICK UP A BIT TMRW...TO ARND 15 KT...AS THE GRADIENT TIGHTENS BUT CONDS ARE XPCTD TO REMAIN BELOW SCA. SCA CONDS BECOME POSSIBLE LATE WED NIGHT/EARLY THU MRNG...MAINLY OVR THE OUTER GA WATERS...AS STRONG CAA OVR LAND PUSHES OUT OVR THE WATERS AND STRONG SUBSIDENCE WILL FORCE QUITE EFFICIENT MIXING WITH THE WARM WATERS. HOWEVER... AM HOLDING OFF RAISING THE 3RD PERIOD SCA DUE TO ONLY MODERATE CONFIDENCE THAT SPEEDS WILL REACH SCA LEVELS. SEAS THROUGH WED NIGHT WILL REMAIN AOB 3 FT IN ALL NEARSHORE WATERS AND AOB 5 FT IN THE OUTER GA WATERS. HIGH PRESSURE WILL BUILD IN BEHIND THE DEPARTING COLD FRONT ON THURSDAY...AND WILL REMAIN THE DOMINANT WEATHER FEATURE THROUGH THE WEEKEND. SCA HEADLINES MAY BE NECESSARY FOR PORTIONS OF THE WATERS LATE WED NIGHT AND EARLY THU AM...FOR STRONG WINDS FOLLOWING FRONTAL PASSAGE. OTHERWISE...CONDITIONS ACROSS THE COASTAL WATERS ARE EXPECTED TO REMAIN BELOW SCA CRITERIA THU AFTERNOON THROUGH SUN. && .FIRE WEATHER...DOWNSLOPE FLOW BEHIND A STRONG COLD FRONT WILL RESULT IN CRITICAL RH VALUES ACROSS THE ENTIRE FORECAST AREA ON THURSDAY. DRY CONDITIONS ARE EXPECTED TO CONTINUE THROUGH EARLY NEXT WEEK...WITH CRITICALLY LOW RH VALUES POSSIBLE EACH DAY THU THROUGH MON. && .LAKE WINDS...STRONG PRE-FRONTAL LOW LEVEL JETTING TMRW FOLLOWED BY STRONG CAA BEHIND THE FNT TMRW NIGHT ARE EXPECTED TO INCRS WIND SPEEDS RATHER SIGNIFICANTLY OVER LAKE MOULTRIE. LLVL JET OF 45-50 KT OVR THE WARM LAKE WATERS LOOK TO MAKE FOR FAIRLY GOOD MIXING AND MAY PUSH WIND SPEEDS IN EXCESS OF 20 KT. ATTM...AM NOT QUITE CONFIDENT ENOUGH SPEEDS WILL REACH ENOUGH DURATION FOR A LWA BUT WILL MAINTAIN STRONG WIND SPEEDS AND LET MIDNIGHT SHIFT MAKE FINAL DETERMINATION ON NEED FOR A LWA. && .CHS WATCHES/WARNINGS/ADVISORIES... GA...NONE. SC...NONE. MARINE...NONE. && JPC/JRJ
Hazardous weather outlook, Apr 3, 3:52 PM EDT, 38 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE CHARLESTON SC 352 PM EDT TUE APR 3 2007 GAZ087-088-099>101-114>116-118-137-138-140-SCZ040-042>044-047>051- 040930- JENKINS-SCREVEN-CANDLER-BULLOCH-EFFINGHAM-TATTNALL-EVANS- INLAND BRYAN-INLAND CHATHAM-LONG-INLAND LIBERTY-INLAND MCINTOSH- ALLENDALE-HAMPTON-INLAND COLLETON-DORCHESTER-INLAND JASPER-BEAUFORT- COASTAL COLLETON-CHARLESTON-COASTAL JASPER- 352 PM EDT TUE APR 3 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST GEORGIA AND SOUTHEAST SOUTH CAROLINA. .DAY ONE...TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. .FROST/FREEZE...WELL BELOW NORMAL TEMPERATURES WILL IMPACT MUCH OF THE REGION THIS WEEKEND. THERE IS A CHANCE THAT FROST AND/OR FREEZE CONDITIONS MAY OCCUR AWAY FROM THE IMMEDIATE COASTAL AREAS...PARTICULARLY SATURDAY NIGHT AND AGAIN SUNDAY NIGHT. FREEZE WATCHES MAY EVENTUALLY BE NEEDED. .STRONG THUNDERSTORMS...A STRONG COLD FRONT WILL APPROACH THE REGION FROM THE NORTHWEST ON WEDNESDAY...AND THIS MAY RESULT IN A FEW STRONG THUNDERSTORMS CAPABLE OF PRODUCING STRONG GUSTY WINDS AND LARGE HAIL. .FIRE WEATHER... CRITICAL RH VALUES ARE EXPECTED THURSDAY AFTERNOON. CRITICALLY LOW RH VALUES WILL CONTINUE TO BE A POSSIBILITY FRI THROUGH MON. REFER TO THE FIRE WEATHER FORECAST FOR ADDITIONAL DETAILS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. SCZ045-040930- BERKELEY- 352 PM EDT TUE APR 3 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST SOUTH CAROLINA. .DAY ONE...THIS AFTERNOON AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. .FROST/FREEZE...WELL BELOW NORMAL TEMPERATURES WILL IMPACT MUCH OF THE REGION THIS WEEKEND. THERE IS A CHANCE THAT FROST AND/OR FREEZE CONDITIONS MAY OCCUR BOTH SATURDAY NIGHT AND AGAIN SUNDAY NIGHT. FREEZE WATCHES MAY EVENTUALLY BE NEEDED. .STRONG THUNDERSTORMS...A STRONG COLD FRONT WILL APPROACH THE REGION FROM THE NORTHWEST ON WEDNESDAY...AND THIS MAY RESULT IN A FEW STRONG THUNDERSTORMS CAPABLE OF PRODUCING STRONG GUSTY WINDS AND LARGE HAIL. .FIRE WEATHER... CRITICAL RH VALUES ARE EXPECTED THURSDAY AFTERNOON. CRITICALLY LOW RH VALUES WILL CONTINUE TO BE A POSSIBILITY FRI THROUGH MON. REFER TO THE FIRE WEATHER FORECAST FOR ADDITIONAL DETAILS. .LAKE WINDS...A LAKE WIND ADVISORY FOR LAKE MOULTRIE MAY BE NEEDED WEDNESDAY. REFER TO THE RECREATIONAL FORECAST FOR ADDITIONAL DETAILS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. AMZ330-350-352-354-370-374-040930- CHARLESTON HARBOR- WATERS FROM SOUTH SANTEE RIVER TO EDISTO BEACH SC OUT 20 NM- WATERS FROM EDISTO BEACH SC TO SAVANNAH GA OUT 20 NM- WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA OUT 20 NM...INCLUDING GRAYS REEF NATIONAL MARINE SANCTUARY- WATERS FROM SOUTH SANTEE RIVER SC TO SAVANNAH GA EXTENDING FROM 20 NM TO 40 NM- WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA EXTENDING FROM 20 TO 60 NM- 352 PM EDT TUE APR 3 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS. .DAY ONE...THIS AFTERNOON AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. .STRONG THUNDERSTORMS...A STRONG COLD FRONT WILL APPROACH THE REGION FROM THE NORTHWEST ON WEDNESDAY...AND THIS MAY RESULT IN A FEW STRONG THUNDERSTORMS CAPABLE OF PRODUCING STRONG GUSTY WINDS AND LARGE HAIL. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. GAZ117-119-139-141-040930- COASTAL BRYAN-COASTAL CHATHAM-COASTAL LIBERTY-COASTAL MCINTOSH- 352 PM EDT TUE APR 3 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST GEORGIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. .STRONG THUNDERSTORMS...A STRONG COLD FRONT WILL APPROACH THE REGION FROM THE NORTHWEST ON WEDNESDAY...AND THIS MAY RESULT IN A FEW STRONG THUNDERSTORMS CAPABLE OF PRODUCING STRONG GUSTY WINDS AND LARGE HAIL. .FIRE WEATHER... CRITICAL RH VALUES ARE EXPECTED THURSDAY AFTERNOON. CRITICALLY LOW RH VALUES WILL CONTINUE TO BE A POSSIBILITY FRI THROUGH MON. REFER TO THE FIRE WEATHER FORECAST FOR ADDITIONAL DETAILS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. JRJ
In the hours before
Special weather statement, Apr 3, 2:33 PM EDT, 1 hour 57 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CHARLESTON SC 233 PM EDT TUE APR 3 2007 GAZ101-SCZ047-031900- EFFINGHAM-INLAND JASPER- 233 PM EDT TUE APR 3 2007 ...STRONG THUNDERSTORMS WILL IMPACT EFFINGHAM COUNTY AND JASPER COUNTY THROUGH 300 PM EDT... AT 229 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM. THIS STORM WAS LOCATED NEAR HADDONVILLE...OR ABOUT 10 MILES NORTHEAST OF SPRINGFIELD...MOVING EAST AT 10 MPH. AREAS IN AND AROUND TILLMAN AND CLYO WILL BE IMPACTED THROUGH 300 PM EDT WITH GUSTY WINDS TO 45 MPH AND PEA SIZE HAIL. BE ALERT FOR RAPIDLY CHANGING WEATHER CONDITIONS AS STORMS APPROACH. SEEK SHELTER IN A STURDY BUILDING AND STAY AWAY FROM WINDOWS. PLEASE CONTACT THE NATIONAL WEATHER SERVICE IN CHARLESTON TOLL FREE AT 1-888-383-2024 IF YOU OBSERVE SEVERE WEATHER.
Special weather statement, Apr 3, 3:24 PM EDT, 1 hour 6 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CHARLESTON SC 324 PM EDT TUE APR 3 2007 SCZ042-032000- HAMPTON- 324 PM EDT TUE APR 3 2007 ...STRONG THUNDERSTORMS WILL IMPACT HAMPTON COUNTY THROUGH 400 PM EDT... AT 323 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM. THIS STORM WAS LOCATED NEAR ESTILL...OR ABOUT 10 MILES SOUTHWEST OF HAMPTON...MOVING EAST AT 15 MPH. AREAS IN AND AROUND ALMEDA...CUMMINGS...ESTILL...FURMAN...GIFFORD... LENA...LURAY AND SCOTIA WILL BE IMPACTED THROUGH 400 PM EDT. BE ALERT FOR RAPIDLY CHANGING WEATHER CONDITIONS AS STORMS APPROACH. SEEK SHELTER IN A STURDY BUILDING AND STAY AWAY FROM WINDOWS. PLEASE CONTACT THE NATIONAL WEATHER SERVICE IN CHARLESTON TOLL FREE AT 1-888-383-2024 IF YOU OBSERVE SEVERE WEATHER. 33
Special weather statement, Apr 3, 3:33 PM EDT, 57 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CHARLESTON SC 333 PM EDT TUE APR 3 2007 SCZ045-032000- BERKELEY- 333 PM EDT TUE APR 3 2007 ...STRONG THUNDERSTORMS WILL IMPACT BERKELEY COUNTY THROUGH 400 PM EDT... AT 328 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A LINE OF STRONG THUNDERSTORMS. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM ALVIN TO WHITESVILLE...OR ALONG A LINE EXTENDING FROM 10 MILES SOUTHEAST OF SAINT STEPHEN TO MONCKS CORNER...MOVING EAST AT 20 MPH. AREAS IN AND AROUND BONNEAU...HUGER...JAMESTOWN...MONCKS CORNER AND PINOPOLIS WILL BE IMPACTED THROUGH 400 PM EDT. BE ALERT FOR RAPIDLY CHANGING WEATHER CONDITIONS AS STORMS APPROACH. SEEK SHELTER IN A STURDY BUILDING AND STAY AWAY FROM WINDOWS. PLEASE CONTACT THE NATIONAL WEATHER SERVICE IN CHARLESTON TOLL FREE AT 1-888-383-2024 IF YOU OBSERVE SEVERE WEATHER. 33
Special weather statement, Apr 3, 4:08 PM EDT, 22 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CHARLESTON SC 408 PM EDT TUE APR 3 2007 SCZ043-044-032045- DORCHESTER-INLAND COLLETON- 408 PM EDT TUE APR 3 2007 ...STRONG THUNDERSTORMS WILL IMPACT DORCHESTER COUNTY AND COLLETON COUNTY THROUGH 445 PM EDT... AT 407 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A LINE OF STRONG THUNDERSTORMS CAPABLE OF PRODUCING 1/2 INCH HAIL...AND GUSTY WINDS OF 30 TO 40 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM COLLETON TO BELLS CROSSROADS TO WALTERBORO...OR ALONG A LINE EXTENDING FROM 15 MILES NORTHWEST OF WALTERBORO TO 9 MILES WEST OF WALTERBORO TO WALTERBORO...MOVING EAST AT 20 MPH. AREAS IN AND AROUND ASHTON...CANADYS...COLLETON...COTTAGEVILLE... HENDERSONVILLE...ISLANDTON...REEVESVILLE...RITTER...ROUND O... RUFFIN...SMOAKS...WALTERBORO AND WILLIAMS WILL BE IMPACTED THROUGH 445 PM EDT. FREQUENT LIGHTNING IS OCCURRING WITH THESE THUNDERSTORMS. IF OUTDOORS...STAY AWAY FROM ISOLATED HIGH OBJECTS. IF INDOORS...STAY AWAY FROM WINDOWS AND DOORS. AVOID USING TELEPHONES UNLESS IT IS AN EMERGENCY. BE ALERT FOR RAPIDLY CHANGING WEATHER CONDITIONS AS STORMS APPROACH. SEEK SHELTER IN A STURDY BUILDING AND STAY AWAY FROM WINDOWS. PLEASE CONTACT THE NATIONAL WEATHER SERVICE IN CHARLESTON TOLL FREE AT 1-888-383-2024 IF YOU OBSERVE SEVERE WEATHER. 33
Special weather statement, Apr 3, 4:12 PM EDT, 18 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CHARLESTON SC 412 PM EDT TUE APR 3 2007 SCZ045-032045- BERKELEY- 412 PM EDT TUE APR 3 2007 ...STRONG THUNDERSTORMS WILL IMPACT BERKELEY COUNTY THROUGH 445 PM EDT... AT 407 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A LINE OF STRONG THUNDERSTORMS. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM SIMMONSVILLE TO FAREWELL CORNER...OR ALONG A LINE EXTENDING FROM 15 MILES NORTHWEST OF MCCLELLANVILLE TO 15 MILES EAST OF MONCKS CORNER...MOVING EAST AT 30 MPH. AREAS IN AND AROUND JAMESTOWN WILL BE IMPACTED THROUGH 445 PM EDT. SMALL HAIL AND FREQUENT LIGHTNING IS OCCURRING WITH THESE THUNDERSTORMS. IF OUTDOORS...STAY AWAY FROM ISOLATED HIGH OBJECTS. IF INDOORS...STAY AWAY FROM WINDOWS AND DOORS. AVOID USING TELEPHONES UNLESS IT IS AN EMERGENCY. PLEASE CONTACT THE NATIONAL WEATHER SERVICE IN CHARLESTON TOLL FREE AT 1-888-383-2024 IF YOU OBSERVE SEVERE WEATHER.
The office that day
Everything else NWS Charleston, SC issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 3, 5:49 PM EDT | Severe Thunderstorm Warning | CHS | Berkeley | 41 min |
Nearby
Severe Thunderstorm Warnings in South Carolina, 2007Every severe thunderstorm warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.